Logo Logo
Switch Language to German
Schreieder, Stefan; Soldatenkov, Andrey (2020): THE KUGA-SATAKE CONSTRUCTION UNDER DEGENERATION. In: Journal of the Institute of Mathematics of Jussieu, Vol. 19, No. 6: pp. 2165-2182
Full text not available from 'Open Access LMU'.


We extend the Kuga-Satake construction to the case of limit mixed Hodge structures of K3 type. We use this to study the geometry and Hodge theory of degenerations of Kuga-Satake abelian varieties associated with polarized variations of K3 type Hodge structures over the punctured disc.